# SDR AALA20120217014

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 73,944 hours, 11,799 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Panel
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT ENGINE BLEED AIR "OFF" LIGHT ILLUMINATED FOLLOWED BY "LEFT PACK OFF".  NO DUCT PRESSURE FROM LEFT ENGINE BLEED SYSTEM.  EMERGENCY DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ENGINE FIRE CONTROL PANEL AND BLEED AIR SUPPLY PANEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
